# SDR SWAA2018082024441

- Difficulty date: August 10, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 62,770 hours, 36,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOOSE FROM HOUSING.  REINSTALLED SLIDE PER MT.
